×

zbMATH — the first resource for mathematics

Locally bounded sets of holomorphic mappings. (English) Zbl 0706.46033
Summary: Several results and examples about locally bounded sets of holomorphic mappings defined on certain classes of locally convex spaces (Baire spaces, (DF)-spaces, C(X)-spaces) are presented. Their relation with the classification of locally convex spaces according to holomorphic analogues of barrelled and bornological properties of the linear theory is considered.

MSC:
46G20 Infinite-dimensional holomorphy
46E50 Spaces of differentiable or holomorphic functions on infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. M. Ansemil and S. Ponte, Topologies associated with the compact open topology on \cal\?(\?), Proc. Roy. Irish Acad. Sect. A 82 (1982), no. 1, 121 – 128. · Zbl 0493.46028
[2] Jorge Aragona, On the holomorphical classification of spaces of holomorphic germs, Nagoya Math. J. 84 (1981), 85 – 118. · Zbl 0475.46036
[3] J. Arias de Reyna, Normed barely Baire spaces, Israel J. Math. 42 (1982), no. 1-2, 33 – 36. · Zbl 0495.46004
[4] Jorge Alberto Barroso, Mário C. Matos, and Leopoldo Nachbin, On bounded sets of holomorphic mappings, Proceedings on Infinite Dimensional Holomorphy (Internat. Conf., Univ. Kentucky, Lexington, Ky., 1973) Springer, Berlin, 1974, pp. 123 – 134. Lecture Notes in Math., Vol. 364. · Zbl 0282.46032
[5] Jorge Alberto Barroso, Mário C. Matos, and Leopoldo Nachbin, On holomorphy versus linearity in classifying locally convex spaces, Infinite dimensional holomorphy and applications (Proc. Internat. Sympos., Univ. Estadual de Campinas, São Paulo, 1975) North-Holland, Amsterdam, 1977, pp. 31 – 74. North-Holland Math. Studies, Vol. 12, Notas de Mat., No. 54. · Zbl 0399.46034
[6] Jacek Bochnak and Józef Siciak, Analytic functions in topological vector spaces, Studia Math. 39 (1971), 77 – 112. · Zbl 0214.37703
[7] José Bonet, The countable neighbourhood property and tensor products, Proc. Edinburgh Math. Soc. (2) 28 (1985), no. 2, 207 – 215. · Zbl 0563.46001
[8] Soo Bong Chae, Holomorphy and calculus in normed spaces, Monographs and Textbooks in Pure and Applied Mathematics, vol. 92, Marcel Dekker, Inc., New York, 1985. With an appendix by Angus E. Taylor. · Zbl 0571.46031
[9] Jean-François Colombeau and Jorge Mujica, Existence of holomorphic mappings with prescribed asymptotic expansions at a given set of points in infinite dimensions, Nonlinear Anal. 5 (1981), no. 2, 149 – 156. · Zbl 0453.46034
[10] M. De Wilde and J. Schmets, Caractérisation des espaces \?(\?) ultrabornologiques, Bull. Soc. Roy. Sci. Liège 40 (1971), 119 – 121 (French, with English summary). · Zbl 0216.41001
[11] Seán Dineen, Holomorphic functions on locally convex topological vector spaces. I. Locally convex topologies on \cal\?(\?), Ann. Inst. Fourier (Grenoble) 23 (1973), no. 1, 19 – 54 (English, with French summary). · Zbl 0241.46022
[12] Seán Dineen, Holomorphic functions on locally convex topological vector spaces. II. Pseudo convex domains, Ann. Inst. Fourier (Grenoble) 23 (1973), no. 3, 155 – 185 (English, with French summary). · Zbl 0266.46019
[13] Seán Dineen, Surjective limits of locally convex spaces and their application to infinite dimensional holomorphy, Bull. Soc. Math. France 103 (1975), no. 4, 441 – 509. · Zbl 0328.46045
[14] Seán Dineen, Holomorphic functions on strong duals of Fréchet-Montel spaces, Infinite dimensional holomorphy and applications (Proc. Internat. Sympos., Univ. Estadual de Campinas, S ao Paulo, 1975) North-Holland, Amsterdam, 1977, pp. 147 – 166. North-Holland Math. Studies, Vol. 12, Notas de Mat., No. 54.
[15] Seán Dineen, Complex analysis in locally convex spaces, North-Holland Mathematics Studies, vol. 57, North-Holland Publishing Co., Amsterdam-New York, 1981. Notas de Matemática [Mathematical Notes], 83. · Zbl 0484.46044
[16] Seán Dineen, Holomorphic functions on inductive limits of \?^{\?}, Proc. Roy. Irish Acad. Sect. A 86 (1986), no. 2, 143 – 146. · Zbl 0626.46039
[17] Ryszard Engelking, Topologia ogólna, Państwowe Wydawnictwo Naukowe, Warsaw, 1975 (Polish). Biblioteka Matematyczna. Tom 47. [Mathematics Library. Vol. 47]. Ryszard Engelking, General topology, PWN — Polish Scientific Publishers, Warsaw, 1977. Translated from the Polish by the author; Monografie Matematyczne, Tom 60. [Mathematical Monographs, Vol. 60].
[18] Klaus Floret, Some aspects of the theory of locally convex inductive limits, Functional analysis: surveys and recent results, II (Proc. Second Conf. Functional Anal., Univ. Paderborn, Paderborn, 1979) North-Holland Math. Stud., vol. 38, North-Holland, Amsterdam-New York, 1980, pp. 205 – 237.
[19] Pablo Galindo, Domingo García, and Manuel Maestre, Holomorphically ultrabornological spaces and holomorphic inductive limits, J. Math. Anal. Appl. 124 (1987), no. 1, 15 – 26. · Zbl 0626.46040
[20] Alexandre Grothendieck, Sur les espaces (\?) et (\?\?), Summa Brasil. Math. 3 (1954), 57 – 123 (French). · Zbl 0058.09803
[21] Hans Jarchow, Locally convex spaces, B. G. Teubner, Stuttgart, 1981. Mathematische Leitfäden. [Mathematical Textbooks]. · Zbl 0466.46001
[22] G. Köthe, Topological vector spaces, I, II, Springer-Verlag, 1969 and 1979.
[23] Manuel Maestre, Products of holomorphically relevant spaces, Portugal. Math. 44 (1987), no. 4, 341 – 353. · Zbl 0651.46044
[24] M. C. Matos, Holomorphic mappings and domains of holomorphy, Monografiás do Centro Brasil. de Pesquisas Fisicas, 27, Cent. Brasil. Pesquisas Fisicas, Rio de Janeiro, 1970. · Zbl 0233.32004
[25] Mário C. Matos, Holomorphically bornological spaces and infinite-dimensional versions of Hartogs’ theorem, J. London Math. Soc. (2) 17 (1978), no. 2, 363 – 368. · Zbl 0382.46022
[26] Luiza A. Moraes, Holomorphic functions on strict inductive limits, Resultate Math. 4 (1981), no. 2, 201 – 212. · Zbl 0475.46035
[27] Luiza Amália Moraes, Holomorphic functions on holomorphic inductive limits and on the strong duals of strict inductive limits, Functional analysis, holomorphy and approximation theory, II (Rio de Janeiro, 1981) North-Holland Math. Stud., vol. 86, North-Holland, Amsterdam, 1984, pp. 297 – 310. · Zbl 0568.46037
[28] Leopoldo Nachbin, Topological vector spaces of continuous functions, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 471 – 474. · Zbl 0055.09803
[29] -, Topology on spaces of holomorphic mappings, Ergeb. Math. Grenzgeb., 47, Springer-Verlag, 1969.
[30] Leopoldo Nachbin, A glimpse at infinite dimensional holomorphy, Proceedings on Infinite Dimensional Holomorphy (Internat. Conf., Univ. Kentucky, Lexington, Ky., 1973) Springer, Berlin, 1974, pp. 69 – 79. Lecture Notes in Math., Vol. 364. · Zbl 0276.32016
[31] Leopoldo Nachbin, Some holomorphically significant properties of locally convex spaces, Functional analysis (Proc. Brazilian Math. Soc. Sympos., Inst. Mat. Univ. Estad. Campinas, S ao Paulo, 1974) Dekker, New York, 1976, pp. 251 – 277. Lecture Notes in Pure and Appl. Math., 18.
[32] P. Noverraz, Pseudo-convexité, convexité polinomial et domains d’holomorphie en dimension infinie, North-Holland Math. Studies, vol. 3, North-Holland, 1973. · Zbl 0251.46049
[33] Pedro Pérez Carreras and José Bonet, Barrelled locally convex spaces, North-Holland Mathematics Studies, vol. 131, North-Holland Publishing Co., Amsterdam, 1987. Notas de Matemática [Mathematical Notes], 113. · Zbl 0614.46001
[34] Dinamérico P. Pombo Jr., On polynomial classification of locally convex spaces, Studia Math. 78 (1984), no. 1, 39 – 57. · Zbl 0495.46002
[35] Taira Shirota, On locally convex vector spaces of continuous functions, Proc. Japan Acad. 30 (1954), 294 – 298. · Zbl 0057.33801
[36] Roberto Luiz Soraggi, Holomorphic germs on certain locally convex spaces, Ann. Mat. Pura Appl. (4) 144 (1986), 1 – 22. · Zbl 0614.46017
[37] Manuel Valdivia, On nonbornological barrelled spaces, Ann. Inst. Fourier (Grenoble) 22 (1972), no. 2, 27 – 30 (English, with French summary). · Zbl 0226.46006
[38] Manuel Valdivia, Topics in locally convex spaces, North-Holland Mathematics Studies, vol. 67, North-Holland Publishing Co., Amsterdam-New York, 1982. Notas de Matemática [Mathematical Notes], 85. · Zbl 0489.46001
[39] M. Valdivia, Products of Baire topological vector spaces, Fund. Math. 125 (1985), no. 1, 71 – 80. · Zbl 0613.46004
[40] Seth Warner, The topology of compact convergence on continuous function spaces, Duke Math. J. 25 (1958), 265 – 282. · Zbl 0081.32802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.